Doctor insights on:
What might be the symptoms of withdrawal from motrin/tylenol if there is withdrawal from these meds?
None: I've never heard of a patient experiencing withdrawals from either of those medications. The only thing I can think of might be a recurrence of pain if you have been taking either of them for awhile. Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Yes....: Although technically there is no direct contraindication to these being taken together, dhea is a controversial medication. Dhea is indicated only in extremely rare circumstances - such s premature ovarian failure coupled with adrenal insufficiency (both rare conditions...Combination is even more rare). Read moreSee 1 more doctor answer
Not safe: Taking any medication after heavy drinking is never recommended and could cause severe complication. Motrin is not exempt from this rule. Currently, one drink/day for women, two/day for men is generally acceptable. Anything beyond that represents a potential risk for your health. Read more
Many: First, some people may be allergic to Ibuprofen in which case it would contraindicated. Severe skin reactions can and should be followed up by your doctor. Because it weakly inhibits platelets, it can cause symptoms of abdominal pain and GI bleeding; as it is metabolized mostly through the kidney, it can cause symptoms of impaired kidney function. It can also cause symptoms of bruising. Read more
They are the same: No difference.Get a more detailed answer ›